# SDR PIDA20050069

- Difficulty date: July 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEELBEAM HAS SIGNS OF CORROSION 16 INCHES AFT OF BS 500B FRAME.  REPLACED SECTION OF KEELBEAM FROM BS 500A +12 TO BS 540 PER EA 53-171.
